# SDR REXA2014031100030

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 25,065 hours, 22,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FRAME AT FS 349 TO BE CORRODED IN THE WEB & LOWER FLANGE AT STRINGER 25L.  THE FRAME WAS SPLICED IAW EA CRJ253-02345 & ASSOCIATED 8110-3.
